# SDR DALA2016090506413

- Difficulty date: September 4, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 63,056 hours, 45,883 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL, CORROSION ON C-3 LOWER DOOR JAMB REPAIR DOUBLER.  C3 REPAIR DOUBLER WAS REPLACED IAW 53-05, FIG 123.  PERFORM DECAL VISUAL INSPECTION EVERY C-CHECK IAW TOPP 30-10-70, PAR I.
